Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey

Posted by PM80 on April 7, 2005, at 16:12:13

In reply to Re: Just started Depakote... dry mouth/sweaty palms?? PM80, posted by cache-monkey on April 7, 2005, at 15:05:59

Yeah, I was not always a lethargic depressed. I would feel agitated that I was alone[in the evenings], somes I would cut myself just to feel like at least I was doing something that was real.

I did notice antidepressant effects pretty quickly, although I still have some mood swings (they are just less severe).

I'm also on Seroquel (200-300mg at night)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PM80 thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481248.html